| Catalog Number |
115-253 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "intracapsular rupture", ¿benign calcifications¿, ¿asymmetrical breast contours¿, and ¿possible capsular contracture grade unknown¿ diagnosed via mri.This record is for the right-side.Device has been explanted.
Additional Manufacturer Narrative
Continued e1 (phone no.): (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of "capsular contracture baker grade unknown" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: rupture and capsular contracture baker grade unknown.